Follow
Pooja Singla
Pooja Singla
Associate Professor, IITK
Verified email at iisc.ac.in - Homepage
Title
Cited by
Cited by
Year
On representations of general linear groups over principal ideal local rings of length two
P Singla
Journal of Algebra 324 (9), 2543-2563, 2010
332010
Regular characters of groups of type An over discrete valuation rings
R Krakovski, U Onn, P Singla
Journal of Algebra 496, 116-137, 2018
172018
Similarity of matrices over local rings of length two
A Prasad, P Singla, S Spallone
Indiana University Mathematics Journal, 471-514, 2015
162015
On the unramified principal series of GL (3) over non-archimedean local fields
U Onn, P Singla
Journal of Algebra 397, 1-17, 2014
92014
On representations of classical groups over principal ideal local rings of length two
P Singla
Communications in Algebra 40 (11), 4060-4067, 2012
82012
On representations of classical groups over principal ideal local rings of length two
P Singla
Communications in Algebra 40 (11), 4060-4067, 2012
82012
On Schur multiplier and projective representations of Heisenberg groups
S Hatui, P Singla
Journal of Pure and Applied Algebra 225 (11), 106742, 2021
42021
Random motion on finite rings, I: commutative rings
A Ayyer, P Singla
Algebras and Representation Theory 23 (3), 583-604, 2020
22020
Random motion on finite rings, II: Noncommutative rings
A Ayyer, P Singla
arXiv preprint arXiv:1807.04082, 2018
22018
On monomial representations of finitely generated nilpotent groups
EK Narayanan, P Singla
Communications in Algebra 46 (6), 2319-2331, 2018
22018
The Cartan matrix of a centralizer algebra
UV Dubey, A Prasad, P Singla
Proceedings-Mathematical Sciences 122, 67-73, 2012
22012
A multiplicity one theorem for groups of type over discrete valuation rings
SP Patel, P Singla
arXiv preprint arXiv:1809.08743, 2018
12018
Representation Growth of Special Compact Linear Groups of Order Two
M Hassain, P Singla
arXiv preprint arXiv:1807.06570, 2018
12018
On characterization of monomial representations of discrete supersolvable groups
EK Narayanan, P Singla
arXiv preprint arXiv:1608.08152, 2016
12016
On images of real representations of special linear groups over complete discrete valuation rings
T Fernos, P Singla
Glasgow Mathematical Journal 58 (1), 263-272, 2016
12016
Geometric interpretation of Murphy bases and an application
U Onn, P Singla
Journal of Pure and Applied Algebra 216 (2), 314-322, 2012
12012
On images of real representations of special linear groups over complete discrete valuation rings
T Fernos, P Singla
Glasgow Mathematical Journal 58 (1), 263-272, 2016
2016
An Introduction to Representation Theory of Finite Groups
P Singla
2011
Representations and conjugacy classes of general linear groups over principal ideal local rings of length two [HBNI Th 21]
P Singla
HBNI, 2010
2010
Representations and conjugacy classes of classical groups over finite local rings of length two
P Singla
PhD thesis, Institute of Mathematical Sciences, Chennai, India, http://www …, 2010
2010
The system can't perform the operation now. Try again later.
Articles 1–20